# SDR UIEA2020100522148

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 80,460 hours, 12,818 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 7971478002
- Part serial: C95021603
- Condition: Malfunctioned
- Location: Bleed Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, N
- Precautionary procedure: J, A

## Discrepancy

BLEED 3 OVERHEAT/PRV EICAS MESSAGE.  CHECKED CMC, NO CORRELATED MESSAGE, NON CORRELATED MESSAGE WAS 36313 ASCTU FAIL OR BLEED-3 ELECTRICAL FAIL.   FOLLOWED FIM 36-11 TASK 990.  REMOVED AND REPLACED ASCTU, M7951, THEN BLEED SYSTEM ELEC GROUND TEST PASSED, PER AMM 36-11-30/401.  ERASED MESSAGE, NO EXISTING FAULT FOUND.  PERFORMED NR 3 ENGINE RUN, NO RELATED MESSAGES FOUND, PER AMM 71-00-00/501.  ALSO CHECKED WIRING FOR ANY SHORTS.  REPLACED FAMV 773855-8, SN OFF 910136.
